medicine taste recurrence
Feb 18, 2009
after a month of Truvada following sexual assault, my client has just begun re-experiencing the taste of the medicine in her mouth - 5 months after stopping the meds! Should she have blood work?
Response from Dr. Henry
I have not heard that phenomenon from other patients/situations. Besides an oral examination I am not sure that any blood tests would be helpful unless there was something further identified after careful exam and history. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Tingling In Fingers After Touching Vaginal Secretions Worried I Have HIV
- White Spots After Touching Open Wound Worried I Have HIV
- Can Vibramycin Treat Chlamydia?
- Can You Get Genital Warts On The Labia Minor?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.